Probabilistic error bounds for the discrepancy of mixed sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)181-200
JournalMonte Carlo methods and applications
Volume18
Issue number2
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Cite this

Probabilistic error bounds for the discrepancy of mixed sequences. / Aistleitner, Christoph; Hofer, Markus.

In: Monte Carlo methods and applications, Vol. 18, No. 2, 2012, p. 181-200.

Research output: Contribution to journalArticleResearchpeer-review

@article{49bf9732f01c4bc9a7dbe16b96a897db,
title = "Probabilistic error bounds for the discrepancy of mixed sequences",
author = "Christoph Aistleitner and Markus Hofer",
year = "2012",
language = "English",
volume = "18",
pages = "181--200",
journal = "Monte Carlo methods and applications",
issn = "0929-9629",
publisher = "de Gruyter",
number = "2",

}

TY - JOUR

T1 - Probabilistic error bounds for the discrepancy of mixed sequences

AU - Aistleitner, Christoph

AU - Hofer, Markus

PY - 2012

Y1 - 2012

M3 - Article

VL - 18

SP - 181

EP - 200

JO - Monte Carlo methods and applications

JF - Monte Carlo methods and applications

SN - 0929-9629

IS - 2

ER -